# SDR SWAA2019101837991

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 47,003 hours, 27,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT AND LH FORWARD AISLE EMERGENCY LIGHT AT 1ABC AND 4ABC INOP. / REMOVED AND REPLACED POWER SUPPLY M1675 PER AMM 33-51-06.
